CSpace
A CLASS OF EIGENVALUE PROBLEMS IN NEUTRON-TRANSPORT THEORY
GUAN, ZZ
1984
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume4Issue:4Pages:377-397
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984AEN2100001
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27347
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
GUAN, ZZ. A CLASS OF EIGENVALUE PROBLEMS IN NEUTRON-TRANSPORT THEORY[J]. ACTA MATHEMATICA SCIENTIA,1984,4(4):377-397.
APA GUAN, ZZ.(1984).A CLASS OF EIGENVALUE PROBLEMS IN NEUTRON-TRANSPORT THEORY.ACTA MATHEMATICA SCIENTIA,4(4),377-397.
MLA GUAN, ZZ."A CLASS OF EIGENVALUE PROBLEMS IN NEUTRON-TRANSPORT THEORY".ACTA MATHEMATICA SCIENTIA 4.4(1984):377-397.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[GUAN, ZZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[GUAN, ZZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[GUAN, ZZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.